# SDR SWAA2020041332232

- Difficulty date: March 6, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 420 AND BS 440 AT LEVEL STR 26R ;RBL 24 ;WL 156 AT FWD CARGO COMPARTMENT / REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS.420 AND BS.440 AT LEVEL STR 26R; RBL 24 AND WL 156 AT FWD CARGO COMPARTMENT IAW SRM 51-10-02 STEP 9 AND DRAWING #143A0080.
